MAUDE Adverse Event Report: DENTSPLY LLC BOBCAT PRO 115V DOM PACKED(DNA); SCALER, ULTRASONIC

DENTSPLY LLC BOBCAT PRO 115V DOM PACKED(DNA); SCALER, ULTRASONIC
Catalog Number 81201
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
While using a cavitron bobcat pro g130 they allege that they have no water flow or vibration and the handpiece is heating up, no injury resulted.
 
Additional Manufacturer Narrative
There has been a previous report received where lack of water flow has caused an overheating insert.Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Additional Manufacturer Narrative
December 19, 2024 unit serial number-(b)(6) repair tech: gpb qa: mo root cause: 000/no fault found.Could not replicate the problem the customer has stated.Furthermore, the power and vibration of the unit itself is up to date to manufacturing standards.Foot pedal is up to date to manufacture specs.Water pressure is up to the manufactured specs and no leaks throughout the unit itself and no leaks throughout the water supply hose and the handpiece cable.Please always inspect all used inserts that are dentsply sirona inserts.Make sure that the inserts are not worn or damaged or clogged and or bent.Please check any loose connections when plugin the components into the unit itself.Note: replaced damaged/worn components and recalibrated unit to factory specs.The dhr review for this complaint is not required because the product was returned for evaluation and no fault was found.No further action is required.

Brand Name
BOBCAT PRO 115V DOM PACKED(DNA)
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 w. philadelphia st.
york, PA 17401
7178494593
MDR Report Key20759805
Report Number2424472-2024-00106
Device Sequence Number15551889
Product Code ELC
UDI-Device IdentifierD003812011
UDI-PublicD003812011
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K033705
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 02/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number81201
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/13/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/22/2024
Supplement Report FDA Received Date02/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown